I had Vaser Lipo/Smart Lipo 2 weeks ago on my abs, hip area & saddlebags. I spent 7,500 and feel flabbier. I took my garment off yesterday and may noticed a difference. (maybe) I think my stomach may have looked flatter. I was showering and massaged the knots that just developed. I had my gament off for about 1 hour and by the time I got it out the dryer, I felt like my stomach was sagging again. Is that normal? Not seeing anything w/ other areas. Is it still too early to worry?
Is It Normal at Two Weeks After Vaser/smart Lipo for my Stomach to Sag After Garment off a Little While?
Doctor Answers 3
Post Vaser/Smart Lipo Care
Thank you for your question. There is likely fluid accumulation in the treated areas, and you cannot evaluate the areas treated until 6-8 weeks have passed by. The garment is essential, and avoid wrinkles in the garment. This can leave lines on your skin. I hope this helps.
Have a question? Ask a doctor
Skin laxity after liposuction
Sagging Skin after Vaser/Smart Lipo
Without seeing your preoperative and postoperative photos, it's difficult to give a specific answer to your situation. However, in general, the more fat that is removed from a particular area, the more "risk" there is to have residual skin wrinkling and sagging. The preoperative assessment and discussion with your surgeon should have gone over YOUR particular expected results.
At 2 weeks it's usually too early to tell what the final outcome of the sagging skin will be. The Vaser and Smart Lipo system does have some skin tightening properties. But, it takes time for the connective tissue (collagen and elastin) to tighten up after the treatment. It will take months to see what your final result will be like. So, be patient. It should get better.
Thanks for your question. Best of luck!
Gregory C. Park, M.D.
You might also like...
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.